Alert archive / Texas / Tornado Warnings in 2022

Tornado Warning 16, NWS Midland/Odessa, TX

June 3, 2022Ward County, Winkler County, Texas

NWS Midland/Odessa, TX issued this tornado warning at Jun 3, 2022, 8:47 PM CDT for Ward County, Winkler County, Texas. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2022, 8:47 PM CDT (01:47 UTC)
Expired
Jun 3, 2022, 9:15 PM CDT
In force
28 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

Counties Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 96 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 9:01 PM CDTTSTM WND GST 663 Nw Wink, TX
Jun 3, 9:02 PM CDTTSTM WND DMGWink, TXA THUNDERSTORM PRODUCED SEVERE WINDS IN WINK THAT CAUSED LIGHT ROOF DAMAGE TO A CHURCH, DAMAGE TO NEARBY POWER POLES, AND UPROOTED A TREE. WINDS WERE ESTIMATED TO BE BETWEEN 70-80 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 3:36 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 1.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2022-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1931 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2022-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1931 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1704 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.7
Supercell composite
13.0

Open this sounding in Storm Lab

The text

As transmitted.

387 
WFUS54 KMAF 040147
TORMAF
TXC475-495-040215-
/O.NEW.KMAF.TO.W.0016.220604T0147Z-220604T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Midland/Odessa TX
847 PM CDT Fri Jun 3 2022

The National Weather Service in Midland has issued a

* Tornado Warning for...
  North central Ward County in western Texas...
  Southwestern Winkler County in western Texas...

* Until 915 PM CDT.

* At 847 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Wink, moving southeast at 45 mph.

  HAZARD...Tornado and tennis ball size hail.

  SOURCE...Weather spotters reported funnel cloud.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Wink around 855 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Winkler County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3184 10333 3190 10321 3169 10292 3156 10315
TIME...MOT...LOC 0147Z 317DEG 38KT 3179 10322 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

29
1 follow-up statement
962 
WWUS54 KMAF 040158
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
858 PM CDT Fri Jun 3 2022

TXC475-495-040215-
/O.CON.KMAF.TO.W.0016.000000T0000Z-220604T0215Z/
Ward TX-Winkler TX-
858 PM CDT Fri Jun 3 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR NORTH
CENTRAL WARD AND SOUTHWESTERN WINKLER COUNTIES...
        
At 858 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Wink, moving southeast at 25 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Weather spotters reported a funnel cloud.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
north central Ward and southwestern Winkler Counties, including the
following locations... Winkler County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3182 10332 3189 10321 3169 10292 3156 10315
TIME...MOT...LOC 0158Z 311DEG 24KT 3176 10318 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

29

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at Jun 3, 6:46 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Jun 3, 6:46 PM CDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
646 PM CDT Fri Jun 3 2022

...New AVIATION...

.AVIATION...
(00Z TAFS)
Issued at 640 PM CDT Fri Jun 3 2022

VFR will prevail outside of brief reduced vsbys due to TSRA.
Current area radar shows storms impacting CNM and closing in on
INK and PEQ. Will maintain TEMPOs for TSRA through 02Z-04Z for
those terminals. Elswhere, confidence is too low to mention TSRA,
but will monitor and amd as needed. Winds should remain gusty out
of the ESE this evening and stay elevated at most sites
overnight.

&&

.SHORT TERM...
(This afternoon through Saturday night)
Issued at 212 PM CDT Fri Jun 3 2022

Early this morning, much of the Permian Basin was impacted by a
line of thunderstorms, bringing continued much needed rains. This
system and corresponding mesoscale-convective vortex have cleared
the area. Surprisingly, very little cloud cover was left over
behind this system and abundant sunshine is expected early this
afternoon. High temperatures this afternoon will largely range
from the upper 80s to low 90s.

Later this afternoon, an approaching shortwave trough rounding
the ridge will initiate thunderstorms across the western higher
terrain. These thunderstorms are expected to slowly grow upscale
and sag southeast through this evening and the early overnight
hours. Much of the Permian Basin will likely be impacted by this
convective system that all convective guidance is forecasting to
develop. This convective system will likely ride along a remnant
outflow boundary from this morning's thunderstorms that is setting
up from Eddy County southeast across the southern half of the
Permian Basin. Low- level moisture and effective shear will be
maximized along and north of this feature, helping maintain
thunderstorm organization. While damaging winds and large hail
will be the main hazards, an isolated tornado can not be
discounted. One potential concern is as the low- level jet ramps
up late this evening, any surface based thunderstorms could pose
an increased tornado risk for a short window before nocturnal
stabilization takes effect. Additionally, torrential rainfall and
localized flooding will be possible with any thunderstorms with
above 90th percentile perceptible water values based on the 12Z
Midland sounding.

This activity will clear the area overnight and by early Saturday
morning most locations will see temperatures in the 60s. As the
shortwave trough exits the region, west winds will develop across
the area, pushing the dryline into our far eastern counties. With
west winds, building heights, and clear skies, temperatures warm
back up quickly with upper 90s and low 100s expected for much of
the area. Late Saturday afternoon and evening, a few thunderstorms
may be possible along and east of the dryline, but thunderstorm
coverage should be sparse and precipitation amounts are expected
to remain light. Temperatures remain mild Saturday night with
moisture sloshing back west corresponding with the low-level jet.
Morning low temperatures in the mid 60s to low 70s can be
expected.

&&

.LONG TERM...
(Sunday through  Thursday)
Issued at 212 PM CDT Fri Jun 3 2022

The heat returns Sunday with much of the area seeing highs exceed
the century mark. This will be due to surface high pressure moving
east allowing for a more easterly location of the dryline. The low
level thermal ridge will be centered from the Big Bend to the
western Permian Basin with 850 mb temps reaching 32C. These temps
rise to 34C Monday and 35C Tuesday when the hottest high
temperatures are expected. Extrapolating these temps to the
surface yields highs exceeding 105F for most of the Permian Basin,
Trans Pecos, and Rio Grande Valley likely requiring a Heat
Advisory at some point.

An upper level high pressure system develops over central Texas on
Wednesday. Upper and mid level winds then shift from the west to a
light east or southeasterly direction holding the dryline farther
west. With the thermal ridge pushing back to the west, the eastern
half of the CWA will have better access to cooler Gulf air
allowing temperatures to drop a few degrees...though still quite
hot.

Hennig

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               65  95  69 101 /  40  10  10   0
Carlsbad                 62  98  64  99 /  30   0   0   0
Dryden                   69  99  71 105 /  20  20  10   0
Fort Stockton            67 100  71 102 /  40  20  10   0
Guadalupe Pass           64  93  67  92 /  20   0   0   0
Hobbs                    61  95  62  98 /  40   0   0   0
Marfa                    56  94  57  94 /  30  10  10   0
Midland Intl Airport     66  96  69 101 /  50  10  10   0
Odessa                   67  96  70 101 /  60  10  10   0
Wink                     66 100  65 103 /  50  10   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&

SHORT TERM...24
LONG TERM....44
AVIATION...24
Hazardous weather outlook, Jun 3, 2:09 PM CDT, 6 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
209 PM CDT Fri Jun 3 2022

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-041915-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
209 PM CDT Fri Jun 3 2022 /109 PM MDT Fri Jun 3 2022/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...This afternoon and tonight.

There is a slight risk of severe storms this afternoon and tonight,
mainly over Lea County and the northwest Permian Basin.  Any severe
storms that do develop will be accompanied by large hail, damaging
winds, and an isolated tornado.  Heavy rainfall may also result in
flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A heat wave is expected Sunday through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Local storm report, Jun 3, 6:53 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
653 PM CDT FRI JUN 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     HAIL             2 ENE HALFWAY           32.56N 103.70W
06/03/2022  E1.75 INCH       LEA                NM   TRAINED SPOTTER

&&

JD
Special weather statement, Jun 3, 6:57 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
657 PM CDT Fri Jun 3 2022

NMZ028-TXZ273-274-040045-
Eddy County Plains NM-Eastern Culberson County TX-
Reeves County Plains TX-
657 PM CDT Fri Jun 3 2022

...A strong thunderstorm will impact portions of south central Eddy,
northwestern Reeves and northeastern Culberson Counties through 745
PM CDT/645 PM MDT/...

At 657 PM CDT/557 PM MDT/, Doppler radar was tracking a strong
thunderstorm 8 miles south of Whites City, or 24 miles south of
Carlsbad, moving east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of south central Eddy,
northwestern Reeves and northeastern Culberson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for southeastern New Mexico...and southwestern Texas.

&&

LAT...LON 3194 10453 3213 10448 3218 10397 3189 10402
TIME...MOT...LOC 2357Z 272DEG 15KT 3205 10436

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

29
Special weather statement, Jun 3, 6:58 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
658 PM CDT Fri Jun 3 2022

TXZ273-274-040045-
Eastern Culberson County TX-Reeves County Plains TX-
658 PM CDT Fri Jun 3 2022

...A strong thunderstorm will impact portions of west central Reeves
and east central Culberson Counties through 745 PM CDT...

At 658 PM CDT, Doppler radar was tracking a strong thunderstorm 22
miles west of Toyah, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Toyah.

This includes Interstate 20 between mile markers 9 and 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Texas.

&&

LAT...LON 3133 10433 3149 10426 3147 10364 3111 10377
TIME...MOT...LOC 2358Z 281DEG 23KT 3140 10416

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

29
Special weather statement, Jun 3, 8:16 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
816 PM CDT Fri Jun 3 2022

TXZ067-075-274-277-278-040200-
Pecos TX-Ward TX-Reeves County Plains TX-
Davis Mountains Foothills TX-Davis Mountains TX-
816 PM CDT Fri Jun 3 2022

...A strong thunderstorm will impact portions of northwestern Pecos,
southern Reeves, northeastern Jeff Davis and southeastern Ward
Counties through 900 PM CDT...

At 816 PM CDT, Doppler radar was tracking a strong thunderstorm 16
miles southeast of Barstow, or 19 miles southeast of Pecos, moving
southeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Toyah, Balmorhea, Grandfalls, Balmorhea Lake, Balmorhea State Park,
Saragosa, Coyanosa, Toyah Lake, Royalty, Verhalen, B F Goodrich
Testing Track, Toyahvale and Firestone Test Track.

This includes the following highways...
 Interstate 10 between mile markers 187 and 256.
 Interstate 20 between mile markers 1 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
western and southwestern Texas.

&&

LAT...LON 3093 10410 3142 10397 3134 10347 3155 10281
      3083 10295 3079 10366
TIME...MOT...LOC 0116Z 307DEG 13KT 3130 10320

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

29
Local storm report, Jun 3, 8:18 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
818 PM CDT FRI JUN 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             8 NE WHITES CITY        32.26N 104.29W
06/03/2022  E2.00 INCH       EDDY               NM   PUBLIC

            REPORT FROM MPING: HEN EGG (2.00 IN.).

&&

JD
Local storm report, Jun 3, 8:24 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
824 PM CDT FRI JUN 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 AM     FLASH FLOOD      1 SSW COLORADO CITY     32.39N 100.86W
06/03/2022                   MITCHELL           TX   PUBLIC

            REPORT FROM MPING: STREET/ROAD FLOODING;
            STREET/ROAD CLOSED; VEHICLES STRANDED.

&&

JD

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:26 PM CDTSevere Thunderstorm WarningMAFCulberson49 min
Jun 3, 7:29 PM CDTSevere Thunderstorm WarningMAFCulberson, Jeff Davis, Reeves46 min
Jun 3, 7:37 PM CDTSevere Thunderstorm WarningMAFLoving, Winkler38 min
Jun 3, 8:11 PM CDTSevere Thunderstorm WarningMAFCulberson, Loving, Reeves49 min
Jun 3, 8:13 PM CDTAreal Flood AdvisoryMAFCulberson3 hr
Jun 3, 8:13 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFLoving, Ward, Winkler47 min
Jun 3, 8:16 PM CDTSpecial Weather StatementMAFReeves44 min
Jun 3, 8:34 PM CDTAreal Flood AdvisoryMAFReeves3 hr
Jun 3, 8:39 PM CDTSevere Thunderstorm WarningMAFMartin, Midland51 min
Jun 3, 8:54 PM CDTAreal Flood AdvisoryMAFCulberson3 hr
Jun 3, 8:57 PM CDTAreal Flood AdvisoryMAFJeff Davis, Reeves3 hr
Jun 3, 9:01 PM CDTSpecial Weather StatementMAFLoving44 min
Jun 3, 9:01 PM CDTSpecial Weather StatementMAFReeves44 min
Jun 3, 9:11 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFWard, Winkler49 min
Jun 3, 9:30 PM CDTSpecial Weather StatementMAFGlasscock45 min
Jun 3, 9:35 PM CDTSpecial Weather StatementMAFEctor, Midland40 min
Jun 3, 9:55 PM CDTAreal Flood AdvisoryMAFEctor, Midland3 hr
Jun 3, 10:12 PM CDTSpecial Weather StatementMAFCrane, Glasscock, Midland, Upton48 min
Jun 3, 10:36 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFCrane, Glasscock, Midland, Reagan, Upton39 min
Jun 3, 11:09 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFGlasscock, Reagan, Upton36 min
Jun 3, 11:11 PM CDTSpecial Weather StatementMAFPecos49 min
Jun 3, 11:14 PM CDTSpecial Weather StatementMAFGaines46 min
Jun 4, 12:02 AM CDTSpecial Weather StatementMAFAndrews, Dawson, Ector, Gaines, Martin, Winkler43 min
Jun 4, 3:16 AM CDTSpecial Weather StatementMAF44 min
Jun 4, 5:40 PM CDTSpecial Weather StatementMAFTerrell50 min
Jun 4, 5:55 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos, Terrell65 min
Jun 4, 6:58 PM CDTSpecial Weather StatementMAFPecos47 min

Nearby

Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.